# SDR JGVR20200831001

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: General aviation
- Aircraft: N655TC
- Make and model: Amd FALCON900
- Aircraft serial: 195
- Aircraft time: 6,388 hours, 3,680 cycles
- Engine: Hnywl TFE73120
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Thru Bolt
- Part number: D57769
- Condition: Stripped
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS BROUGHT TO OUR ATTENTION THAT THE TORQUE VALUE FOR THE FALCON 900 SERIES NLG TRUNNION PIN THROUGH BOLT NUTS IS NOT ACCURATE IN THERE RESPECTIVE MAINTENANCE MANUALS.  ACCORDING MANUFACTURER: A DISCREPANCY HAS BEEN SUBMITTED TO UPDATE AMM FOR ALL F2000 AND F900.
